Publications HAL de Martin,Parisot;

2020

Preprints, Working Papers, ...

titre
Mathematical Modelling of Collagen Fibers Rearrangement During Tendon Healing Process
auteur
José Carrillo, Martin Parisot, Zuzanna Szymańska
article
2020
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-02537528/file/Collagen_Aligment.pdf BibTex

2019

Journal articles

titre
Entropy-satisfying scheme for a hierarchy of dispersive reduced models of free surface flow
auteur
Martin Parisot
article
International Journal for Numerical Methods in Fluids, Wiley, 2019, ⟨10.1002/fld.4766⟩
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01242128/file/GN_V3.1.pdf BibTex

Preprints, Working Papers, ...

titre
Congested shallow water model: on floating body
auteur
Edwige Godlewski, Martin Parisot, Jacques Sainte-Marie, Fabien Wahl
article
2019
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01871708/file/floating_V_2.pdf BibTex

2018

Journal articles

titre
A hierarchy of dispersive layer-averaged approximations of Euler equations for free surface flows
auteur
Enrique D. Fernandez-Nieto, Martin Parisot, Yohan Penel, Jacques Sainte-Marie
article
Communications in Mathematical Sciences, International Press, 2018, 16 (5), pp.1169-1202. ⟨10.4310/CMS.2018.v16.n5.a1⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01324012/file/layer-averaged-approximations.pdf BibTex
titre
Congested shallow water model: roof modelling in free surface flow
auteur
Edwige Godlewski, Martin Parisot, Jacques Sainte-Marie, Fabien Wahl
article
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2018, 52 (5), pp.1679 - 1707
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01368075/file/PFSF_V_4.0.pdf BibTex
titre
Analysis of the Riemann Problem for a shallow water model with two velocities
auteur
Nina Aguillon, Emmanuel Audusse, Edwige Godlewski, Martin Parisot
article
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2018, ⟨10.1137/17M1152887⟩
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01618722/file/Multicouche_V1.0.pdf BibTex

2017

Journal articles

titre
Blow-up and global existence for a kinetic equation of swarm formation
auteur
Miroslaw Lachowicz, Henryk Leszczyński, Martin Parisot
article
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2017, 27 (6), pp.22. ⟨10.1142/S0218202517400115⟩
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01370006/file/blow-up54.pdf BibTex

2016

Journal articles

titre
A Kinetic Model for the formation of Swarms with nonlinear interactions
auteur
Martin Parisot, Miroslaw Lachowicz
article
Kinetic and Related Models , AIMS, 2016, 9 (1), pp.33. ⟨10.3934/krm.2016.9.131⟩
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01152397/file/NonLinearSwarming_v11.pdf BibTex
titre
Intracellular protein dynamics as a mathematical problem
auteur
Mirosław Lachowicz, Martin Parisot, Zuzanna Szymańska
article
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2016
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01152399/file/lachowicz_parisot_szymanska_14.pdf BibTex
titre
A simple kinetic equation of swarm formation: blow–up and global existence
auteur
Miroslaw Lachowicz, Henryk Leszczyński, Martin Parisot
article
Applied Mathematics Letters, Elsevier, 2016, ⟨10.1016/j.aml.2016.01.008⟩
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01241998/file/AS3243158310461451454334327153_content_1.pdf BibTex
titre
Centered-potential regularization for the advection upstream splitting method
auteur
Martin Parisot, Jean-Paul Vila
article
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2016
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01152395/file/PV_3.0.pdf BibTex

2014

Journal articles

titre
A 2D reconstruction for the transverse coupling of shallow water models
auteur
Nicole Goutal, Martin Parisot, Fabrice Zaoui
article
International Journal for Numerical Methods in Fluids, Wiley, 2014, 75 (11), pp.24. ⟨10.1002/fld.3913⟩
Accès au bibtex
BibTex
titre
Numerical scheme for multilayer shallow-water model in the low-Froude number regime
auteur
Martin Parisot, Jean-Paul Vila
article
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2014, 352, pp.953 - 957. ⟨10.1016/j.crma.2014.09.020⟩
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01079843/file/CRAS_BasMach_v1.1.pdf BibTex
titre
Mathematical modeling of the intracellular protein dynamics: The importance of active transport along microtubules
auteur
Zuzanna Szymaska, Martin Parisot, Mirosław Lachowicz
article
Journal of Theoretical Biology, Elsevier, 2014, 363, pp.118-128. ⟨10.1016/j.jtbi.2014.07.022⟩
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01079836/file/szymanska_parisot_lachowicz_jtb_v4.pdf BibTex

2012

Journal articles

titre
Finite Volume Schemes on Unstructured Grids for Non-Local Models
auteur
Thierry Goudon, Martin Parisot
article
Journal of Computational Physics, Elsevier, 2012, 231, pp.20. ⟨10.1016/j.jcp.2012.07.050⟩
Accès au bibtex
BibTex

2011

Journal articles

titre
On the Spitzer-Härm regime and non local approximations: modeling, analysis and numerical simulations
auteur
Thierry Goudon, Martin Parisot
article
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2011, 9 (2), pp.568--600. ⟨10.1137/100800269⟩
Accès au bibtex
BibTex
titre
Non―local macroscopic models based on Gaussian closures for the Spitzer―Härm regime
auteur
Thierry Goudon, Martin Parisot
article
Kinetic and Related Models , AIMS, 2011, 4 (3), pp.735--766. ⟨10.3934/krm.2011.4.735⟩
Accès au bibtex
BibTex

Theses

titre
Modelisation Intermediaire entre Equations Cinetiques et Limites hydrodynamiques : Derivation, Analyse et Simulations
auteur
Martin Parisot
article
Equations aux dérivées partielles [math.AP]. Université des Sciences et Technologie de Lille - Lille I, 2011. Français. ⟨NNT : 2011LIL140591⟩
Accès au texte intégral et bibtex
https://tel.archives-ouvertes.fr/tel-00793342/file/These_PARISOT.pdf BibTex

2010

Conference papers

titre
HYBRID MODEL FOR THE COUPLING OF AN ASYMPTOTIC PRESERVING SCHEME WITH THE ASYMPTOTIC LIMIT MODEL: THE ONE DIMENSIONAL CASE.
auteur
Pierre Degond, Fabrice Deluzet, Dario Maldarella, Jacek Narski, Claudia Negulescu, Martin Parisot
article
CEMRACS '10, Jul 2010, Marseille, France. pp.23 - 30, ⟨10.1051/proc/2011010⟩
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01079827/file/proc113203.pdf BibTex